Queensland teacher’s life ‘ruined’ after severe reaction to Pfizer shot

A young Queensland teacher who suffered a severe adverse reaction to her first Covid shot says her life has “essentially been ruined” after the state’s vaccine mandate left her unable to work unless she took her second dose.

Bek Bickerton, 27, received her first Pfizer vaccine in October and immediately began experiencing side effects, including changes to her menstrual cycle and fatigue, which continued to worsen.

By November she was hospitalised for a week with dizziness, blurred vision, tingling down her arms, extreme fatigue, low blood pressure and what was later diagnosed as postural orthostatic tachycardia syndrome (POTS).

“My heart would accelerate to extreme levels when I stood up,” she said.

“A brain MRI showed multiple lesions and inflammation. I also had trouble regulating blood pressure and heat. I had a wide range of symptoms but the worst ones were severe brain fog and fatigue.”

She was sent home with a diagnosis of POTS and “spent the next two months in bed”, unable to look after her two young children.

“It was over the school holidays so it didn’t affect my work too much, but I opted not to get the second vaccine so as a result I haven’t been able to go back to work,” she said.

Ms Bickerton was among more than 1200 Queensland teachers and school staff affected by the mandate, which ends this week.

Doctors insist on second shot

Under the rule announced last November, “high-risk” workers were required to have their first dose by December 17 and be double-dosed – formerly referred to as “fully vaccinated” – by January 23.

Ms Bickerton said despite her suspected reaction, multiple GPs and specialists including two neurologists refused to write her an exemption.

“None of them would link my symptoms to the vaccine,” she said.

“The first neurologist said he agreed the timing was suspicious but recommended the second shot. The second, I sent through some research articles from the US – he refused to read them and said I absolutely should get the shot.”

Ms Bickerton said she “didn’t expect to be believed or listened to” by doctors. “I knew as soon as I brought it up it would be written off, they would never entertain the thought that it could be linked to the vaccine,” she said.

“I guess I felt they were putting me in the anti-vax territory.”

She even hesitated telling her friends she thought her symptoms were linked to the vaccine because “I knew they would disagree”.

Ms Bickerton eventually found a Gold Coast-based GP who specialises in POTS who agreed the vaccine likely caused her illness.

“He’s treating many other patients who have had these symptoms come on,” she said.

The doctor was willing to write her a three-month exemption, which has since run out.

“During that time there was still no school that would hire me unless it was for relief work,” she said.

“My life has essentially been ruined as we’re now on a single income, I spend days at a time in bed trying to care for two preschool-aged children and we now can’t afford the mortgage to upgrade our home as we’d planned.”

She added that the Therapeutic Goods Administration “never got back to me after I reported my side effects and no specialist has linked the vaccine to my symptoms so I have no access to compensation, or even acknowledgment that I was forced to suffer this debilitating illness”.

“It’s all been a lose-lose situation,” she said.

It comes after an Australian scientist also suffering ongoing “long vax” symptoms hit out at the medicines regulator and government for failing to thoroughly investigate or acknowledge neurological reactions.

“I’ve done 50 rounds with the TGA on this,” Dr Rado Faletic told news.com.au.

“They’ve said, ‘We can find no safety signals,’ which I think is disingenuous if not outright lying. In my small personal circle I know over a dozen people with different long vax problems, [ranging from] ongoing headaches, memory problems or brain fog to some people who were basically bedridden for months.”

Source: https://www.news.com.au/lifestyle/health/health-problems/queensland-teachers-life-ruined-after-severe-reaction-to-pfizer-shot/news-story/90b45f2b10d90552b1de906149d8950f

 

2 thoughts on “Queensland teacher’s life ‘ruined’ after severe reaction to Pfizer shot

  1. Doctors are the biggest self-interest driven cowards out there.

    And to add insult to injury, they, the TGA and the governments who are mandating this shit don’t want to know about the adverse events suffered from these injections.

    Out of office and jobs and into prison with the lot of them!

  2. These Monstrous Tyrannical Criminals must surely pay the price for their crimes against innocent populations.

    THE DISGRACE OF MAINSTREAM MEDICINE Disgusting that Doctors don’t care about patients. What happened to their sacred Oath “First Do No Harm” and “Informed Consent or Refusal of Medical Treatment”. The power and control of Big Pharma and Big Medicine Big Media and Globalists have destroyed all our rights freedoms and choices. How much longer can this go on the medical terrorising of Populations ?!
    Queensland Teacher’s life ‘ruined’ after severe reaction to Pfizer shot.
    They still demand she has a Second to keep her Teaching Job.
    Government and Medical Tyrannical Lunatics in Power and yet Professor of Law Mr Augusto Zimmerman previously stated that the Government actions are unlawful.
    The Revolving Doors/Corruption/Conflicts of Interest with Big Pharma Big Medicine Big Media and Globalists must be dealt with by the abolition of all mandates which must be abolished permanently and irrevocably for all time.
    https://crazzfiles.com/queensland-teachers-life-ruined-after-severe-reaction-to-pfizer-shot/

Leave a Reply

Your email address will not be published.